Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Amlodipine?

I been placed on two different types of blood pressure medications which so far my body had a bad reaction to with the side effects. Im on the amlodipine 10 mg will i have the same side effects as the other two medications. I take Metformine 500 ER and Magnesium for my migraines as well as claritine 10mg and vitamin D 2500 mg. I was on Lisinopril (gave me the annoying cough bad) and just discontinued Lorsartan today due to the dizziness, headaches, higher blood pressure, fatigue, and nausea,stomach pain, and exhaustion
Wed, 4 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hi, Welcome to 'Ask A Doctor ' service .I have read your question and here is my advice.
You concern is very right, the side effects you said are not umcommon with lesinopril , specially the cough,
amlodipin is pretty safe drug, it does not cause the cough, dizziness and fainting may be with any drug used for hypertension however its least with amlodipin so i hope it works well for you. One a bit common side effect of amdlopine is that it may cause swelling of the feet but its not always the case. If dizziness is a problem with these drugs you can take the drug at night and start from a low dose.


Hopes I have answered your question , pleases dont hesitate to ask anything more you need to know.
Kind Regards
Dr Rahman
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Amlodipine?

Hi, Welcome to Ask A Doctor service .I have read your question and here is my advice. You concern is very right, the side effects you said are not umcommon with lesinopril , specially the cough, amlodipin is pretty safe drug, it does not cause the cough, dizziness and fainting may be with any drug used for hypertension however its least with amlodipin so i hope it works well for you. One a bit common side effect of amdlopine is that it may cause swelling of the feet but its not always the case. If dizziness is a problem with these drugs you can take the drug at night and start from a low dose. Hopes I have answered your question , pleases dont hesitate to ask anything more you need to know. Kind Regards Dr Rahman